# SDR HALA20190900386

- Difficulty date: September 25, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 25,800 hours, 3,985 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Noisy
- Location: L2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OPEN - ETOPS - ATB - LOUD SQUEAL COMING FROM 2L DOOR FLT ATT CLAIM NOISE IS UNBEARABLE-REPEAT WRITEUP.  INSTALLED HIGH SPEED TAPE AT @2L DOOR SCUFF PLATE PER AMM 53-00.
